Alternative Approaches of Convolution within Network Calculus

Journal article


Publication Details

Author(s): Klehmet U, Berndt R
Journal: Journal of Applied Mathematics and Physics
Publisher: Scientific Research Publishing
Publication year: 2014
Journal issue: 2
Pages range: 987-995
ISSN: 2327-4352
eISSN: 2327-4379


FAU Authors / FAU Editors

Berndt, Rüdiger
Lehrstuhl für Informatik 7 (Rechnernetze und Kommunikationssysteme)
Klehmet, Ulrich Dr.
Lehrstuhl für Informatik 7 (Rechnernetze und Kommunikationssysteme)


How to cite

APA:
Klehmet, U., & Berndt, R. (2014). Alternative Approaches of Convolution within Network Calculus. Journal of Applied Mathematics and Physics, 2, 987-995.

MLA:
Klehmet, Ulrich, and Rüdiger Berndt. "Alternative Approaches of Convolution within Network Calculus." Journal of Applied Mathematics and Physics 2 (2014): 987-995.

BibTeX: 

Last updated on 2018-19-04 at 02:44